# SDR 2A6D2020021002

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N354CF
- Make and model: Snias AS350B3
- Aircraft serial: 4526
- Aircraft time: 4,292 hours, 10,625 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,292 hours, 10,625 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cable
- Condition: Unknown
- Component: Later Bulkhear, Urocop
- Component part number: 350A211051021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE METAL FUEL CABLE FROM THE NEW CRFT. L/H INBOARD LOWER AFT LEG ON XFRAME, MAX DEPTH OF .009

APPROX LOCATION OF Z-2867 , X-3705, Y(-398)
